Units in the Modular Function Field. III. Distribution Relations.
Mathematische Annalen, Tome 218 (1975), pp. 273-285
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1975__218_162800,
author = {Dan Kubert and Serge Lang},
title = {Units in the {Modular} {Function} {Field.} {III.} {Distribution} {Relations.}},
journal = {Mathematische Annalen},
pages = {273--285},
year = {1975},
volume = {218},
zbl = {0311.14005},
url = {http://geodesic.mathdoc.fr/item/MAN_1975__218_162800/}
}
Dan Kubert; Serge Lang. Units in the Modular Function Field. III. Distribution Relations.. Mathematische Annalen, Tome 218 (1975), pp. 273-285. http://geodesic.mathdoc.fr/item/MAN_1975__218_162800/